Journal of Inequalities and Applications (Mar 2017)

Certain Hermite-Hadamard type inequalities via generalized k-fractional integrals

  • Praveen Agarwal,
  • Mohamed Jleli,
  • Muharrem Tomar

DOI
https://doi.org/10.1186/s13660-017-1318-y
Journal volume & issue
Vol. 2017, no. 1
pp. 1 – 10

Abstract

Read online

Abstract Some Hermite-Hadamard type inequalities for generalized k-fractional integrals (which are also named ( k , s ) $(k,s)$ -Riemann-Liouville fractional integrals) are obtained for a fractional integral, and an important identity is established. Also, by using the obtained identity, we get a Hermite-Hadamard type inequality.

Keywords